Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

May 11, 2020Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 11, 2020, 2:28 PM EDT for Bucks County, Pennsylvania. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2020, 2:28 PM EDT (18:28 UTC)
Expired
May 11, 2020, 3:00 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

County Bucks County, PA

The radar

The Philadelphia radar (KDIX), 48 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 2:29 PM EDTHAIL 0.25Warminster, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1528 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

245 
WWUS81 KPHI 111828
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
228 PM EDT Mon May 11 2020

NJZ015-PAZ104-106-111900-
Mercer-Lower Bucks-Eastern Montgomery-
228 PM EDT Mon May 11 2020

...A SHOWER WILL AFFECT SOUTHWESTERN MERCER AND SOUTHEASTERN BUCKS
COUNTIES...

At 228 PM EDT, a shower was located over Ivyland, or 15 miles north
of Philadelphia, moving east at 30 mph.

Half inch hail is possible with this shower. A couple rumbles of 
thunder are also possible.

Locations impacted include...
Trenton, Ewing, Bristol, Hatboro, Yardley, Newtown, Tullytown,
Langhorne, Ivyland, Feasterville-Trevose, Feasterville, Woodside,
Richboro, Langhorn, Levittown, Florence-Roebling, Horsham,
Morrisville, Penndel and Langhorne Manor.

This includes the following highways...
 Interstate 295 in New Jersey near mile marker 76.
 Interstate 95 in Pennsylvania near mile marker 40.

LAT...LON 4012 7480 4013 7482 4010 7484 4018 7516
      4029 7512 4026 7473
TIME...MOT...LOC 1828Z 285DEG 25KT 4022 7507 

$$

JEO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 11, 11:07 AM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 11, 11:07 AM EDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1107 AM EDT Mon May 11 2020

.SYNOPSIS...
A cold front has moved offshore, then a couple of surface
troughs will move across the area this afternoon and evening as
low pressure digs into New England. High pressure and quiet
weather return Tuesday and remain in place through Thursday. Low
pressure and its associated fronts will approach the region
late Thursday through next weekend bringing chances for rain and
considerably warmer weather.

&&

.NEAR TERM /THROUGH TONIGHT/...
The initial cold front has pushed offshore this morning as an
are of low pressure continues to move across New York state and
toward the northeast states. West to northwest winds have
developed everywhere, gusting 15-25 mph at times. Winds will
continue to be gusty through the day, increasing to 25-30 mph
through the afternoon at times.

The majority of the first round of showers has moved offshore,
although some showers continue across northeast Pennsylvania
and northern new Jersey. A second round of showers is expected
to move across the area this afternoon as a surface trough moves
across the area as the low to the north slowly moves into New
England. Some instability develops across the area this
afternoon, albeit only 200-300 J/kg, but this may be just enough
for a few isolated thunderstorms to develop as a couple of
short wave/vorticity impulses move across the area. With the
cold air aloft as the mid-level trough moves the area, it would
not be surprising to see some small hail if any
showers/thunderstorms build tall enough. We are not expecting
any severe weather however.

&&

.SHORT TERM /TUESDAY/...
A secondary surface trough is expected to move across the area
as the low pressure continues to slowly drift across New England
late this afternoon into early this evening, which will have a
few showers associated with it. The showers will dissipate into
this evening however.

High pressure will begin to build in behind the departing low. Skies
will clear out this evening and temperatures will be cold for early
May. Another Freeze warning will be in effect for Carbon and Monroe
counties for NE PA and Sussex county NJ. A frost advisory will be up
for the adjacent counties across much of SE PA and northern third or
NJ, Cecil county MD also. Lows in the upper 20 to low 30s NW and
mostly mid/upper 30s elsewhere. Winds will be W to NW around 10
knots this evening, then subsiding overnight.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Overview: A mid level ridge building east will provide tranquil
conditions for the first half of the week. By Thursday, the
first of a pair of low pressure systems will approach the
northeastern U.S., though it remains to be seen how much impact
we will see in our region.

Details:

Tuesday and Wednesday...Tranquil conditions expected through this
period. The only impact of concern is another potential for frost
and freeze Tuesday night. Winds are expected to be light, with prime
radiational cooling conditions, so frost and/or freeze is possible
northwest of the fall line and in the Pine Barrens of New Jersey.
Held off on issuing any freeze watches or frost advisories at this
point though to simplify messaging with frost and freeze headlines
for tonight.

Thursday through Friday...Mid level ridge axis should be overhead on
Thursday, and with a Bermuda surface high developing, our region will
be in persistent southwesterly flow leading to a return of near
normal temperatures on Thursday and above normal temperatures by
Friday (with potential for the fist 80 degree day of the year for
many locations including PHL). The other story through this period
will be the surface low which should stay well northwest of our
region. There is considerable uncertainty between models on if this
low will be close enough for our region to see any showers through
this period, with some models (most notably the GFS) keeping our
region entirely dry through this period. I adjusted PoPs down
slightly, but I'm hesitant to lower chances of rain too much given
that we should have plenty of moisture and instability in place
(especially on Friday) to support convection. The only question is
if we will have a source of lift. While the best synoptic scale lift
should stay north of our region, it may not take much to get
convective initiation within our area.

Friday night through Sunday...An initial cold front is expected to
arrive, slow, and eventually stall over the Mid Atlantic Friday
night. Another low approaching during the later half of the week
could bring a warm front north through our region. Consequently, it
looks like we could have multiple chances for showers and
thunderstorms through this period. Stayed close to the previous
forecast for PoPs. As for temperatures, that will be dependent on
how far south the initial front stalls and how large the temperature
gradient will be. However, at this point, it looks like warmer than
normal conditions will continue through the weekend.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...Cloudy with sct showers much of the day, more showers over
the northern half of the CWA (KRDG-KABE-KTTN). Some improvement in
CIGS across srn NJ and Delmarva this afternoon. Overall, VFR, but a
few periods of lower CIGS/VSBYS possible. S to SW winds 5 to 10
knots early then winds shifting to W 10-15 knots with gusts to 25
knots developing. Moderate confid.

Tonight...VFR with mostly SKC. Winds W to NW around 10 knots with
some gusts early. High confid.

Outlook...

Tuesday through Wednesday night...VFR conditions expected.
Northwesterly and westerly winds with gusts up to 25 kt possible on
Tuesday. High confidence in the flight category forecast, and
moderate confidence in the wind forecast.

Thursday...VFR conditions likely with increasing clouds. There is a
slight chance of showers late in the day. Southerly winds 8-12
knots. Moderate confidence.

Thursday night and Friday...predominantly VFR conditions with
periods of MVFR ceilings and visibility possible with showers and
thunderstorms. Southwesterly winds could gust up to 20 kt during the
day on Friday. Moderate confidence on the overall pattern, but low
confidence on the potential and timing of MVFR conditions at any one
TAF site.

&&

.MARINE...
A low pressure system and its associated fronts will affect the
weather today. The winds remain below advisory this morning and
much of the day across the waters, before they increase later
today and tonight. The Small Craft Advisory currently begins at
6 am, but it is possible it may need to begin earlier if winds
increase faster than expected. Sct showers today and fair
weather expected tonight.

Outlook...

Tuesday...SCA conditions expected with northwesterly winds gusting
up to 30kt.

Tuesday night through Thursday...Winds and seas should stay below
SCA criteria.

Thursday night and Friday...Southwesterly winds will increase with
gusts up to 30 kt possible, primarily on the DE and NJ coastal
waters.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Frost Advisory from midnight tonight to 9 AM EDT Tuesday for
     PAZ060>062-101>103-105.
     Freeze Warning from midnight tonight to 9 AM EDT Tuesday for
     PAZ054-055.
NJ...Frost Advisory from midnight tonight to 9 AM EDT Tuesday for
     NJZ007>010.
     Freeze Warning from midnight tonight to 9 AM EDT Tuesday for
     NJZ001.
DE...None.
MD...Frost Advisory from midnight tonight to 9 AM EDT Tuesday for
     MDZ008.
MARINE...Small Craft Advisory from 6 PM this evening to 6 PM EDT
     Tuesday for ANZ430-431-450>455.

&&

Synopsis...Johnson
Near Term...O'Hara/Robertson
Short Term...O'Hara
Long Term...Johnson
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Hazardous weather outlook, May 11, 3:41 AM EDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
341 AM EDT Mon May 11 2020

NJZ001-PAZ054-055-120745-
Sussex-Carbon-Monroe-
341 AM EDT Mon May 11 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

A freeze is possible again on Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ008-NJZ007>010-PAZ060>062-101>103-105-120745-
Cecil-Warren-Morris-Hunterdon-Somerset-Berks-Lehigh-Northampton-
Western Chester-Eastern Chester-Western Montgomery-Upper Bucks-
341 AM EDT Mon May 11 2020

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for northeast Maryland, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.

A frost is possible again Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ012-013-015-019>022-027-120745-
Middlesex-Western Monmouth-Mercer-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Southeastern Burlington-
341 AM EDT Mon May 11 2020

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Frost is possible Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>004-MDZ012-015-019-020-NJZ014-016>018-023>026-PAZ070-071-104-
106-120745-
New Castle-Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-
Talbot-Caroline-Eastern Monmouth-Salem-Gloucester-Camden-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-Delaware-
Philadelphia-Eastern Montgomery-Lower Bucks-
341 AM EDT Mon May 11 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-120745-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
341 AM EDT Mon May 11 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 11, 1:00 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
100 PM EDT Mon May 11 2020

NJZ013-014-020-111745-
Eastern Monmouth-Ocean-Western Monmouth-
100 PM EDT Mon May 11 2020

...A LINE OF SHOWERS WILL AFFECT NORTHERN OCEAN AND SOUTHEASTERN
MONMOUTH COUNTIES...

At 100 PM EDT, radar indicated showers were located along a line
extending from East Freehold to near Woodruff. Movement was east at
35 mph.

Half inch hail is possible with these showers. A couple rumbles of
thunder are also possible.

Locations impacted include...
Long Branch, Asbury Park, Lakewood, Jackson, Howell, Tinton Falls,
Manasquan, Point Pleasant Beach, Farmingdale, Allenwood, East
Freehold, Jacksons Mills, West Freehold, Cassville, Adelphia, Vista
Center, Elberon, Woodruff, Ramtown and Collingwood Park.

This includes the following highways...
 Garden State Parkway between mile markers 92 and 109.
 Interstate 195 in New Jersey between mile markers 20 and 34.

LAT...LON 4036 7397 4010 7403 4009 7408 4010 7409
      4009 7410 4000 7451 4001 7452 4030 7424
TIME...MOT...LOC 1700Z 256DEG 30KT 4028 7421 4000 7448

JEO
Local storm report, May 11, 1:16 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 PM EDT MON MAY 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             BETHLEHEM TWP           40.66N 75.33W
05/11/2020  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1236 PM     HAIL             LOWER TOWAMENSING TWP   40.83N 75.52W
05/11/2020  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

0111 PM     HAIL             LINCROFT                40.33N 74.13W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   PUBLIC

1258 PM     HAIL             HOWELL                  40.16N 74.22W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

1233 PM     HAIL             CLIFFWOOD               40.43N 74.23W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   PUBLIC

1231 PM     HAIL             1 NW YORKETOWN          40.32N 74.35W
05/11/2020  U0.50 INCH       MONMOUTH           NJ   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1239 PM     HAIL             KEYPORT                 40.44N 74.20W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM KEYPORT.

1239 PM     HAIL             SPOTSWOOD               40.40N 74.39W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1230 PM     HAIL             1 NE PARLIN             40.47N 74.30W
05/11/2020  M0.25 INCH       MIDDLESEX          NJ   PUBLIC

1225 PM     HAIL             WOODBRIDGE              40.55N 74.28W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1222 PM     HAIL             EAST BRUNSWICK          40.42N 74.42W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1214 PM     HAIL             HELMETTA                40.38N 74.41W
05/11/2020  M0.25 INCH       MIDDLESEX          NJ   PUBLIC

1237 PM     HAIL             2 E WRIGHTSTOWN         40.03N 74.58W
05/11/2020  E0.25 INCH       BURLINGTON         NJ   PUBLIC

1231 PM     HAIL             1 SE LUMBERTON          39.97N 74.79W
05/11/2020  E0.25 INCH       BURLINGTON         NJ   PUBLIC

&&
Local storm report, May 11, 1:28 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT MON MAY 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             BETHLEHEM TWP           40.66N 75.33W
05/11/2020  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

1236 PM     HAIL             LOWER TOWAMENSING TWP   40.83N 75.52W
05/11/2020  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

0123 PM     HAIL             LAKEWOOD                40.07N 74.17W
05/11/2020  E0.25 INCH       OCEAN              NJ   PUBLIC

0120 PM     HAIL             JACKSON                 40.13N 74.28W
05/11/2020  E0.25 INCH       OCEAN              NJ   PUBLIC

1256 PM     HAIL             2 N JACKSON             40.16N 74.28W
05/11/2020  E0.25 INCH       OCEAN              NJ   TRAINED SPOTTER

0122 PM     HAIL             2 S HOWELL              40.13N 74.21W
05/11/2020  U0.50 INCH       MONMOUTH           NJ   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0111 PM     HAIL             LINCROFT                40.33N 74.13W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   PUBLIC

1258 PM     HAIL             HOWELL                  40.16N 74.22W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

1239 PM     HAIL             KEYPORT                 40.44N 74.20W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM KEYPORT.

1233 PM     HAIL             CLIFFWOOD               40.43N 74.23W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   PUBLIC

1231 PM     HAIL             1 NW YORKETOWN          40.32N 74.35W
05/11/2020  U0.50 INCH       MONMOUTH           NJ   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1239 PM     HAIL             SPOTSWOOD               40.40N 74.39W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1230 PM     HAIL             1 NE PARLIN             40.47N 74.30W
05/11/2020  M0.25 INCH       MIDDLESEX          NJ   PUBLIC

1225 PM     HAIL             WOODBRIDGE              40.55N 74.28W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1222 PM     HAIL             EAST BRUNSWICK          40.42N 74.42W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1216 PM     HAIL             HELMETTA                40.38N 74.42W
05/11/2020  E0.50 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

1214 PM     HAIL             HELMETTA                40.38N 74.41W
05/11/2020  M0.25 INCH       MIDDLESEX          NJ   PUBLIC

1237 PM     HAIL             2 E WRIGHTSTOWN         40.03N 74.58W
05/11/2020  E0.25 INCH       BURLINGTON         NJ   PUBLIC

1231 PM     HAIL             1 SE LUMBERTON          39.97N 74.79W
05/11/2020  E0.25 INCH       BURLINGTON         NJ   PUBLIC

0125 PM     HAIL             ELSMERE                 39.74N 75.60W
05/11/2020  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0117 PM     HAIL             WILMINGTON              39.74N 75.56W
05/11/2020  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0114 PM     HAIL             PIKE CREEK              39.73N 75.70W
05/11/2020  E0.25 INCH       NEW CASTLE         DE   PUBLIC

&&
Local storm report, May 11, 1:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EDT MON MAY 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HAIL             MARTINS CREEK           40.78N 75.18W
05/11/2020  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0105 PM     HAIL             BETHLEHEM TWP           40.66N 75.33W
05/11/2020  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0135 PM     HAIL             GILBERTSVILLE           40.32N 75.61W
05/11/2020  E0.25 INCH       MONTGOMERY         PA   PUBLIC

0125 PM     HAIL             2 WSW RED HILL          40.36N 75.52W
05/11/2020  E0.25 INCH       MONTGOMERY         PA   COCORAHS

0123 PM     HAIL             POCONO SUMMIT           41.11N 75.39W
05/11/2020  E0.25 INCH       MONROE             PA   PUBLIC

1236 PM     HAIL             LOWER TOWAMENSING TWP   40.83N 75.52W
05/11/2020  E0.25 INCH       CARBON             PA   TRAINED SPOTTER

0123 PM     HAIL             LAKEWOOD                40.07N 74.17W
05/11/2020  E0.25 INCH       OCEAN              NJ   PUBLIC

0120 PM     HAIL             JACKSON                 40.13N 74.28W
05/11/2020  E0.25 INCH       OCEAN              NJ   PUBLIC

1256 PM     HAIL             2 N JACKSON             40.16N 74.28W
05/11/2020  E0.25 INCH       OCEAN              NJ   TRAINED SPOTTER

0122 PM     HAIL             2 S HOWELL              40.13N 74.21W
05/11/2020  U0.50 INCH       MONMOUTH           NJ   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0119 PM     HAIL             2 S HOWELL              40.13N 74.22W
05/11/2020  E0.50 INCH       MONMOUTH           NJ   COCORAHS

0111 PM     HAIL             LINCROFT                40.33N 74.13W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   PUBLIC

1258 PM     HAIL             HOWELL                  40.16N 74.22W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

1239 PM     HAIL             KEYPORT                 40.44N 74.20W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM KEYPORT.

1233 PM     HAIL             CLIFFWOOD               40.43N 74.23W
05/11/2020  E0.25 INCH       MONMOUTH           NJ   PUBLIC

1232 PM     HAIL             UPPER FREEHOLD TWP      40.12N 74.52W
05/11/2020  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            3/16 TO 1/4 INCH HAIL FELL FOR ABOUT 4
            MINUTES.

1231 PM     HAIL             1 NW YORKETOWN          40.32N 74.35W
05/11/2020  U0.50 INCH       MONMOUTH           NJ   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

1239 PM     HAIL             SPOTSWOOD               40.40N 74.39W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1230 PM     HAIL             1 NE PARLIN             40.47N 74.30W
05/11/2020  M0.25 INCH       MIDDLESEX          NJ   PUBLIC

1225 PM     HAIL             WOODBRIDGE              40.55N 74.28W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1222 PM     HAIL             EAST BRUNSWICK          40.42N 74.42W
05/11/2020  E0.25 INCH       MIDDLESEX          NJ   PUBLIC

1216 PM     HAIL             HELMETTA                40.38N 74.42W
05/11/2020  E0.50 INCH       MIDDLESEX          NJ   TRAINED SPOTTER

1214 PM     HAIL             HELMETTA                40.38N 74.41W
05/11/2020  M0.25 INCH       MIDDLESEX          NJ   PUBLIC

1237 PM     HAIL             2 E WRIGHTSTOWN         40.03N 74.58W
05/11/2020  E0.25 INCH       BURLINGTON         NJ   PUBLIC

1231 PM     HAIL             1 SE LUMBERTON          39.97N 74.79W
05/11/2020  E0.25 INCH       BURLINGTON         NJ   PUBLIC

1212 PM     HAIL             DELRAN                  40.02N 74.95W
05/11/2020  E0.25 INCH       BURLINGTON         NJ   NWS EMPLOYEE

0125 PM     HAIL             ELSMERE                 39.74N 75.60W
05/11/2020  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0117 PM     HAIL             WILMINGTON              39.74N 75.56W
05/11/2020  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0114 PM     HAIL             PIKE CREEK              39.73N 75.70W
05/11/2020  E0.25 INCH       NEW CASTLE         DE   PUBLIC

0112 PM     HAIL             STANTON                 39.72N 75.65W
05/11/2020  E0.25 INCH       NEW CASTLE         DE   PUBLIC

&&
Special weather statement, May 11, 2:25 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
225 PM EDT Mon May 11 2020

PAZ061-062-111900-
Lehigh-Northampton-
225 PM EDT Mon May 11 2020

...A SHOWER WILL AFFECT CENTRAL LEHIGH AND SOUTHWESTERN NORTHAMPTON
COUNTIES...

At 225 PM EDT, a shower was located over Claussville, or 10 miles
west of Allentown, moving east at 35 mph.

Half inch hail is possible with this shower.

Locations impacted include...
Allentown, Bethlehem, Northampton, Hellertown, Steuben, Coffeetown,
Lehigh University, Claussville, Catasauqua, Fountain Hill, Coplay,
North Catasauqua, Freemansburg, Fullerton and Hokendauqua.

This includes the following highways...
 Interstate 78 in Pennsylvania between mile markers 45 and 57, and
between mile markers 65 and 67.
 Northeast Extension near exit A56.

LAT...LON 4071 7535 4058 7533 4055 7569 4057 7573
      4064 7575
TIME...MOT...LOC 1825Z 259DEG 30KT 4061 7568

JEO
Special weather statement, May 11, 2:28 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
228 PM EDT Mon May 11 2020

NJZ015-PAZ104-106-111900-
Mercer-Lower Bucks-Eastern Montgomery-
228 PM EDT Mon May 11 2020

...A SHOWER WILL AFFECT SOUTHWESTERN MERCER AND SOUTHEASTERN BUCKS
COUNTIES...

At 228 PM EDT, a shower was located over Ivyland, or 15 miles north
of Philadelphia, moving east at 30 mph.

Half inch hail is possible with this shower. A couple rumbles of
thunder are also possible.

Locations impacted include...
Trenton, Ewing, Bristol, Hatboro, Yardley, Newtown, Tullytown,
Langhorne, Ivyland, Feasterville-Trevose, Feasterville, Woodside,
Richboro, Langhorn, Levittown, Florence-Roebling, Horsham,
Morrisville, Penndel and Langhorne Manor.

This includes the following highways...
 Interstate 295 in New Jersey near mile marker 76.
 Interstate 95 in Pennsylvania near mile marker 40.

LAT...LON 4012 7480 4013 7482 4010 7484 4018 7516
      4029 7512 4026 7473
TIME...MOT...LOC 1828Z 285DEG 25KT 4022 7507

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:24 AM EDTFrost AdvisoryPHIAtlantic, Burlington, Cumberland, Hunterdon, Morris, Ocean and 2 more27 hr
May 11, 3:24 AM EDTFreeze WarningPHISussex27 hr
May 11, 3:34 AM EDTSmall Craft AdvisoryPHI38 hr
May 11, 12:22 PM EDTSpecial Weather StatementPHIMiddlesex23 min
May 11, 12:35 PM EDTSpecial Weather StatementPHIMonmouth25 min
May 11, 12:44 PM EDTSpecial Weather StatementPHIMonmouth16 min
May 11, 1:00 PM EDTSpecial Weather StatementPHIMonmouth45 min
May 11, 2:25 PM EDTSpecial Weather StatementPHILehigh35 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.